# SDR UIEA2021030200449

- Difficulty date: March 2, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,827 hours, 22,639 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT SHUTDOWN, NOTED TWICE DURING PREFLIGHT.( TRANSFERRED TO MDDR 143224 PER MEL 49-11-01A, CAT C, DUE DATE 12MAR21. DI: JT@ 19:26Z   LP 1491954, ITEM M5: PERFORMED APU BITE PER FIM 49-11 F/T 958, NO FAULTS CURRENT OR PREVIOUS. PERFORMED VISUAL INSP APU, NO DEFECTS NOTED, OPERATED APU WITH APU GEN, BLEED AND PACKS FOR 3 HOURS, NO AUTO SHUTDOWN, OPS TEST GOOD IAW AMM 49-11-00. PLACARD REMOVED/DMI 143224 CLEARED. T.I.: 0533/JD
